MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY
Model Number 3320
Medical Device Problem Codes Entrapment of Device (1212); Material Separation (1562); Detachment of Device or Device Component (2907); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.Initial reporter phone: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that the burr catheter was fractured.The target lesion was located in the coronary artery.A 1.25mm rotalink burr was selected for use.During the procedure, the burr catheter got fractured.The procedure was completed with another of the same device.There were no complications reported, and the patient was good and stable post procedure.
 
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that the burr catheter was fractured.The target lesion was located in the coronary artery.A 1.25mm rotalink burr was selected for use.During the procedure, the burr catheter got fractured.The procedure was completed with another of the same device.There were no complications reported, and the patient was good and stable post procedure.It was further reported that the 90% stenosed target lesion was located in the mildly tortuous and severely calcified artery.During the procedure, the burr also stuck from the lesion.It was thought that the speed was lower than intended and stuck was noticed.The catheter was removed normally and completed the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(6).H6 device codes: updated.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.Visual and microscope inspection of the device did not identify any damages or defects.The returned burr catheter and a test advancer were connected to which was then connected to the rotablator console control system to test for rotation.When the foot pedal was pushed, the device was able to reach and maintain optimal speed without issue or resistance.E1 initial reporter phone: (b)(6).H6 device codes: updated.
 
Event or Problem Description

Brand Name
ROTALINK BURR
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22834521
Report Number2124215-2025-57198
Device Sequence Number15810259
Product Code MCX
UDI-Device Identifier08714729185864
UDI-Public(01)08714729185864(17)260424(10)33895443
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2026
Device Model Number3320
Device Catalogue Number3320
Device Lot Number0033895443
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer08/15/2025
10/09/2025
11/04/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date09/06/2025
11/03/2025
11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale
Patient Weight53 KG